# SDR AALA201802289004

- Difficulty date: January 29, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D554710020000000
- Part serial: TS2742
- Condition: Saturated
- Location: Rudder
- Part time: 57,159 hours, 24,877 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON RUDDER BETWEEN BR 1 TO BR 2 AT 23 INCHES TO BR 1 AT 5 INCHES FROM LEADING EDGE FASTENER ROW, LEFT HAND SHELL AROUND THE LOWER FORWARD HOISTING POINT ON VERTICAL STABILIZER. REPAIRED RUDDER PER EA 277362.
